# SDR 99ZZZX2454

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON FRAME AT STA 380 BETWEEN STR 28L AND STR 28R.
